On the weak decomposition property $(\delta _w)$

Volume 167 / 2005

El Hassan Zerouali, Hassane Zguitti Studia Mathematica 167 (2005), 17-28 MSC: Primary 47A10, 47A11; Secondary 47B40. DOI: 10.4064/sm167-1-2

Abstract

We study a new class of bounded linear operators which strictly contains the class of bounded linear operators with the decomposition property ($\delta $) or the weak spectral decomposition property (weak-SDP). We treat general local spectral properties for operators in this class and compare them with the case of operators with $(\delta )$.

Authors

  • El Hassan ZeroualiDépartement de Mathématiques et Informatique
    Faculté des Sciences de Rabat
    BP 1014 Agdal
    Rabat, Maroc
    e-mail
  • Hassane ZguittiDépartement de Mathématiques et Informatique
    Faculté des Sciences de Rabat
    BP 1014 Agdal
    Rabat, Maroc
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image